# SDR REXA2018021000112

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,106 hours, 14,834 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Handle
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK RED HANDLE BROKEN.  REMOVED & REPLACED THE OXYGEN MASK IAW AMM 35-11-12
